Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Bleeding post intake of i-pill without regular periods, vaginal pain during micturation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   After taking i pill I had vaginal bleeding after 6 days and continued for a day with a little amount of flow. And then no period? My date was on 11th Apr
Doctor :   hi
User :   hI.
Doctor :   the bleeding that you have had after I-pill could be a withdrawl bleeding
Doctor :   when was yout last normal menstrual period?
User :   wHAT IT MEANS?
User :   On 14th Apr.
User :   Sorrty 14 th Mar.
Doctor :   when did you take the I-pil?
User :   I had sex on 21st mar and within 2 hours i had taken the pill.
Doctor :   ok
Doctor :   and after that after 6 days you got the bleeding?
User :   A little.
Doctor :   since you already has the bleeding at that time, th endometruim would have been shed due to the withdrawl bleeding after taking i=pill
Doctor :   and it wil take sometime to build it up again
User :   But my date was on 11 th apr.
Doctor :   so wait for your next periods
Doctor :   that is 11th April plus 10 more days
Doctor :   the chances of pregnancy would be minimal as you have taken the i-pil
Doctor :   but hormonal changes due to it cannot be ruled out
Doctor :   so wiat and see if the periods come in next 10 days, if not then get a pevic scan and beta HCG blood test done
Doctor :   to confirm/rule out pregnancy
Doctor :   have you followed what I have said?
User :   I have also lower abdominal pain a little.
Doctor :   ok, since when you are having lower abdominal pain?
User :   since last 2 days.
Doctor :   ok, is it like your usual period pain?
User :   No.
Doctor :   could you describe this pain in detail?
User :   When urinal discharge
Doctor :   ok
Doctor :   then it can be due to urine infection too, does this happen each time you go to pass urine?
User :   yes and started after 21 days after taking i pill
Doctor :   i recommend you to get a urine analysis done to look for possible infection and treat it along with the pain.
Doctor :   drink about 10-12 glasses of water per day
Doctor :   it wil help to flush out the pain
Doctor :   if the infection is present then this could also delay your periods along with the hormonal changes after i-pill
User :   Does it have any chance of Pregnancy?
Doctor :   and sexual intercourse are known to result in urinary tract infection in women.
Doctor :   the chances of pregnancy are very minimal, focus on getting th urine test done to look for infection and treat it
Doctor :   and see if you get your periods in ext 10 days time
Doctor :   if not, then you would need to do a beta HCG blood test and a pelvic scan
Doctor :   have you followed what i have said?
User :   Yes sir. Why that bleeding took place after 6 days?
Doctor :   as i have told you earlier, the bleeding that you have had is due to withdrawl bleeding after taking the i-pil
Doctor :   Is there any thing else I can help you with?
User :   Is there any problem by taking the i pill within 2 hours of intercourse?
Doctor :   i-pill is supposed to be an emergency contraception to be taken withing 48 hours of unprotected intercourse
Doctor :   so taking it withing 2 hours is completely fine
User :   After 15 days of taking i pill I am also having white discharge.
Doctor :   ok
Doctor :   is the white discharge more than usual?
Doctor :   is there any foul smell associated?
User :   no smell and a little more.
Doctor :   do you have vaginal itching?
User :   No
Doctor :   ok
Doctor :   if there is no foul smell or itching no need to worry
Doctor :   it could be hormonal in nature
Doctor :   if you do develop foul smell or itching then a vaginal swab testing along with examination would be necessary to be done.
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor